MathSciNet Relay Station
MathSciNet bibliographic data
MR2113023 (2005h:47037) 47B06 (46B20 54C70)
Artstein, S.; Milman, V.; Szarek, S. J. Duality of metric entropy. Ann. of Math. (2) 159 (2004), no. 3, 1313–1328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement